To access the full text documents, please follow this link: http://hdl.handle.net/2117/22446

Corrigendum to "Algebraic characterizations of regularity properties in bipartite graphs" Eur. J. Combin. 34 (2013) 1223-1231
Abiad Monge, Aida; Dalfó Simó, Cristina; Fiol Mora, Miquel Àngel
Universitat Politècnica de Catalunya. Departament de Matemàtica Aplicada IV; Universitat Politècnica de Catalunya. COMBGRAF - Combinatòria, Teoria de Grafs i Aplicacions
Àrees temàtiques de la UPC::Matemàtiques i estadística::Matemàtica discreta::Teoria de grafs
Graph theory
Grafs, Teoria de
Attribution-NonCommercial-NoDerivs 3.0 Spain
http://creativecommons.org/licenses/by-nc-nd/3.0/es/
info:eu-repo/semantics/submittedVersion
Article
         

Show full item record

Related documents

Other documents of the same author

Abiad Monge, Aida; Dalfó Simó, Cristina; Fiol Mora, Miquel Àngel
Barrière Figueroa, Eulalia; Comellas Padró, Francesc de Paula; Dalfó Simó, Cristina; Fiol Mora, Miquel Àngel
Dalfó Simó, Cristina; Van Dam, Edwin; Fiol Mora, Miquel Àngel; Garriga Valle, Ernest; Gorissen, Bram
Dalfó Simó, Cristina; Fiol Mora, Miquel Àngel
 

Coordination

 

Supporters